U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Symptoms are nausea, vomiting, cramps, top of tongue is turning black, vomit has acid in it and stool is black. what's wrong with me?

1 doctor answer2 doctors weighed in
Dr. Patrick Pan
Internal Medicine 26 years experience
See MD: If stools are true jet black and not on medications, that may be indication upper GI tract bleeding. This needs md evaluation right away or go to er.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 42-year-old member asked:

Symptoms are nausea, vomiting, cramps, top of tongue is turning black, vomit has acid in it, stool is black?

1 doctor answer1 doctor weighed in
Dr. M. Jan
Dr. M. Jananswered
Family Medicine 66 years experience
May be G.I. Bleeding: If you are taking any iron preparation, stop it. If stools are still black, you need to see your doctor to investigate the problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 16, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.